# SDR CALA0200413

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fs 1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR FAIL SAFE DOUBLER CORRODED AT FS 1128, LONGERON 19L. THE FAIL SAFE DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
